# SDR QXEA2012070500603

- Difficulty date: July 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 281-301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3S HAS CORROSION BETWEEN STA X281.000 AND X301.000.  CLEANED STRINGER IAW SRM 51-26-00-02-01.  REMOVED RIVETS (1) AND CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02.  PERFORMED HFEC OF BLENDS FOR CRACKS IAW NTM 51-00-06-910-801, PT 1.  NO CRACKS NOTED.  PERFORMED UT THICKNESS OF BLENDS IAW NTM 51-00-04-910-801 PT 1.  MIN REMAINING MATERIAL MEASURED .082".  NOMINAL THICKNESS .080" NO MATERIAL LOSS NOTED IAW DWG 85361511.  INSTALLED 1 RIVET IAW SRM 51-42-05-02-01.  ALODINED, PRIMED, ALUMINIZED AND APPLIED CPC IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
